Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


over the counter testosterone
Mar 24, 2010

hey nelson i was thinking of taking t-bombII 168tabs from MHP. been poz now for 3 years u/d viral load and cd4 in the high 400's i am 39years old and a bodybuilder and i take atripla. not sure what my test levels are but i wanted to ask do you think this would be safe and not interfere with my atripla?? right now i dont have any symptons of low testosterone but i figured it may help with gains in the gym. thanks in advance.

Response from Mr. Vergel

To be honest, I have no idea what that supplement contains. Most over the counter testosterone or growth hormone boosters do not work and I have seen people have liver issues with them. We also do not know any potential interactions of these supplements with HIV medications.

I would just get your total and free testosterone blood levels checked and get on a testosterone gel if you have low levels.

I am publishing my second book called : Testosterone: A Man's Guide, next month. You will be able to find practical detailed information on all testosterone options there! It will be available on amazon.com and I will make an announcement on this column.

Let me know if you need any more information about gels, injections, etc after you receive your blood test results.

You can increase lean body mass and stregth with 5 grams a day of creatine monohydrate, which is cheap and has tons of data behind it.

Nelson



Previous
Dealing with my Buffalo Hump and Turkey Neck
Next
Immune Supporting Vitamins

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement